# SDR SWAA2023061247151

- Difficulty date: May 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,244 hours, 30,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED ON BS 500C FWD FACE AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2023-311201<[01] REPLACED ANGLE - CLIP LOCATED ON BS 500C FWD FACE AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND DWG 143A7505 SHEET 82 REV- SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE - CLIP LOCATED ON BS 500C FWD FACE AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND DWG 143A7505 SHEET 82 REV- SEE INDIVIDUAL SIGN OFF BELOW.
